Baclofen overdose from possible intrinsic malfunction of SynchroMed II pump

Justin R. Davanzo, Elias Rizk

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

This is a case report illustrating an overdose of baclofen in a 10-year-old boy due to a likely malfunction of a SynchroMed II pump. This ultimately necessitated a pump replacement. One-year follow-up showed no further incidents of baclofen overdose, with multiple pump refills.

Original languageEnglish (US)
Pages (from-to)232-234
Number of pages3
JournalJournal of Neurosurgery: Pediatrics
Volume16
Issue number2
DOIs
StatePublished - Aug 2015

Fingerprint

Baclofen

All Science Journal Classification (ASJC) codes

  • Surgery
  • Pediatrics, Perinatology, and Child Health
  • Clinical Neurology

Cite this

@article{3e2589c3a82f43d8aadd51aed32fc9f9,
title = "Baclofen overdose from possible intrinsic malfunction of SynchroMed II pump",
abstract = "This is a case report illustrating an overdose of baclofen in a 10-year-old boy due to a likely malfunction of a SynchroMed II pump. This ultimately necessitated a pump replacement. One-year follow-up showed no further incidents of baclofen overdose, with multiple pump refills.",
author = "Davanzo, {Justin R.} and Elias Rizk",
year = "2015",
month = "8",
doi = "10.3171/2015.1.PEDS14500",
language = "English (US)",
volume = "16",
pages = "232--234",
journal = "Journal of Neurosurgery: Pediatrics",
issn = "1933-0707",
publisher = "American Association of Neurological Surgeons",
number = "2",

}

Baclofen overdose from possible intrinsic malfunction of SynchroMed II pump. / Davanzo, Justin R.; Rizk, Elias.

In: Journal of Neurosurgery: Pediatrics, Vol. 16, No. 2, 08.2015, p. 232-234.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Baclofen overdose from possible intrinsic malfunction of SynchroMed II pump

AU - Davanzo, Justin R.

AU - Rizk, Elias

PY - 2015/8

Y1 - 2015/8

N2 - This is a case report illustrating an overdose of baclofen in a 10-year-old boy due to a likely malfunction of a SynchroMed II pump. This ultimately necessitated a pump replacement. One-year follow-up showed no further incidents of baclofen overdose, with multiple pump refills.

AB - This is a case report illustrating an overdose of baclofen in a 10-year-old boy due to a likely malfunction of a SynchroMed II pump. This ultimately necessitated a pump replacement. One-year follow-up showed no further incidents of baclofen overdose, with multiple pump refills.

UR - http://www.scopus.com/inward/record.url?scp=84964698600&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84964698600&partnerID=8YFLogxK

U2 - 10.3171/2015.1.PEDS14500

DO - 10.3171/2015.1.PEDS14500

M3 - Article

C2 - 25978532

AN - SCOPUS:84964698600

VL - 16

SP - 232

EP - 234

JO - Journal of Neurosurgery: Pediatrics

JF - Journal of Neurosurgery: Pediatrics

SN - 1933-0707

IS - 2

ER -